# SDR AALA2019120659024

- Difficulty date: November 26, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 19,457 hours, 7,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT BS 947 AND RBL 51. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5.
